I've been on 1.5 milligrams a day for 8 years the first Anrp told me he was taking me off it all together as it causes severe memory loss which I already have and I was just going to have to deal with it on my own. the second ANRP in the same facility told me that the other guy that I quit seeing hands out the benzos and she doesn't because she doesn't want to get sued by a family member ,I am very frustrated and lost I'm going through severe withdrawals as they are reducing my dosage too fast
Clonasepam tapering safely with less side effect's?
- 30 Jun 2015 by polargal
- 1 July 2015
You can ask about tapering more slowly by talking to your pharmacist or your Dr. Are they not listening to you at the ARNPs' office? There has to be a doctor there. I, too, have memory loss from the benzos but I suspect it would take a long tapering process to get me off of them. Have the ARNPs given you a non-benzo substitute for the clonazepam? It seems you would need that to cover your anxiety and get off of the clonazepam. So it seems you're suffering so an ARNP can cover her you-know-what from lawsuits. Speak up for yourself. Go above her if necessary. I'm angry at her for your sake.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2013 • 1 answer
Posted 11 Mar 2014 • 1 answer
Posted 13 Nov 2015 • 0 answers
Posted 28 Jun 2016 • 0 answers
Posted 17 Oct 2017 • 0 answers